# SDR GTIA2015042901560

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 32,843 hours, 15,577 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX O2 MASK OUT IN ROW 9 ABC. STOWED O2 MASK AT ROW 9 ABC IAW AMM 35-21-41. PERFORMED DROP CK OF MASK IAW AMM 35-28-00. OPS CK GOOD
